MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Eight (8) discordant falsely elevated carbon dioxide, concentrated (co2_c) results on seven (7) patient samples were obtained on an atellica ch 930 analyzer.The falsely elevated results were not reported to the physician(s).The same samples were reprocessed on the same atellica ch 930 analyzer.Lower results, considered correct, were obtained and reported.There are no known reports of patient intervention and adverse health consequences due to the falsely elevated carbon dioxide, concentrated (co2_c) results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding eight (8) falsely elevated carbon dioxide, concentrated (co2_c) results on seven (7) patient samples obtained on an atellica ch 930 analyzer.Quality control (qc) recovered within the customer¿s expected ranges on the event date.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer and the instrument data files.The hsc review of the instrument data files showed that a co2_c reagent well exhibited atypical performance.Calibrations performed on that reagent well had much higher than typical milli-absorbance units (signal) on the level 2 calibrator.When the analyzer began using a new reagent well, it did not perform in the same manner as the previous well, which generated the falsely elevated patient results.The customer discarded the co2_c reagent pack as part of standard troubleshooting and performed a lot calibration on a new co2_c reagent pack.Hsc determined that co2_c reagent well was contaminated.There was no hardware issue observed with the atellica ch 930 analyzer.Hsc concluded that the investigation of the event is consistent with a contaminated well of co2_c reagent, which generated an inaccurate lot calibration, and the source of the contamination is unknown.The cause of the event is unknown.The analyzer is fully operational.The device is performing within specifications.No further evaluation is required.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration # 2517506
500 gbc drive, po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18622266
Report Number2432235-2024-00021
Device Sequence Number2466357
Product Code KHS
UDI-Device Identifier00630414595900
UDI-Public00630414595900
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2024
Device Model NumberN/A
Device Catalogue NumberSMN 11097521
Device Lot Number130219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2024
Initial Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown